| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's right eye as the patient complained of glare.Another lens of different model and diopter (z9002 20.0d) was used as the replacement.There was no patient injury, and no other medical or surgical interventions were required.The patient was doing fine post-operation.No further information was available.
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between jul 29, 2020 and sept 13, 2021.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes; returned to manufacturer: yes; returned to manufacturer on: feb 4, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was returned covered in viscoelastic residue, which is consistent with a lens handled during explant.Damaged haptics were observed before and after cleaning, which can be attributed to handling during insertion.No defects related to or could contribute to visual issues were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.